# SDR SCNA20160621088

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 52,642 hours, 20,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS STOW BIN LIGHT AT SEAT 4 ABC IS INOPERATIVE.  REPLACED EEPLS LIGHT BULB IN STOW BIN AT SEAT 4 ABC.  OPS CHECK GOOD.
